Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 6, Pages 425-429

Vaccination in a model of an epidemic

ITMS Department, Zayed University, P.O. Box 19282, Dubai, United Arab Emirates

Received 5 April 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Vaccination has been included in a model which describes an epidemic. A traveling wave solution together with an equilibrium and stability analysis have been done to the model.